# SDR NACA20060013

- Difficulty date: March 13, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,205 hours
- Engine: Pwa R2800CB3
- Engine time: 1,461 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 487 hours
- Component: Cylinder, Pwa
- Component part number: 356993
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO BACKFIRING AT CRUISE, LOW COMPRESSION INDICATION ON NR 6 CYLINDER.  REPLACED NR 6 CYLINDER DUE TO RING LAND FAILURE, PER NAC DC-6MM SEC V PG 16 & 16A.  OPERATIONAL CHECK GOOD.
